# SDR MWEA98877

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 878239
- Condition: Dirty
- Location: Apu Compart
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

APU FIRE DETECTOR LOOP CAME ON LOOP-B AT 90 KB ABOARD TAKEOFF.  CLEANED OIL FROM LOOP CONNECTORS, OPS CHECK GOOD.
